Publicação: Bound state solution of the grassmannian nonlinear sigma model with fermions
Nenhuma Miniatura disponível
Data
1988-05-19
Autores
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Tipo
Artigo
Direito de acesso
Acesso restrito
Resumo
We construct the S-matrix for bound state (gauge-invariant) scattering for nonlinear sigma models defined on the manifold SU(n) S(U(p)⊗U(n-p)) with fermions. It is not possible to compute gauge non-singlet matrix elements. In the present language, constraints from higher conservation laws determine the bound state solution. An alternative derivation is also presented. © 1988.
Descrição
Palavras-chave
Idioma
Inglês
Como citar
Physics Letters B, v. 206, n. 2, p. 281-284, 1988.